Volume 36, pp. 149-167, 2009-2010.

Discrete maximum principles for the FEM solution of some nonlinear parabolic problems

István Faragó, János Karátson, and Sergey Korotov

Abstract

Discrete maximum principles are established for finite element approximations of nonlinear parabolic problems. The conditions on the space and time discretizations are similar to the usual conditions for linear problems.

Full Text (PDF) [291 KB]

Key words

nonlinear parabolic problems, discrete maximum principle, finite element method

AMS subject classifications

65M60, 65M50, 35B50

ETNA articles which cite this article

Vol. 46 (2017), pp. 337-358 Matthew O. Adewole: Almost optimal convergence of FEM-FDM for a linear parabolic interface problem

< Back